# SDR CALA2013103092522

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 78,209 hours, 23,645 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Short
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE FLT CREW FOUND BREAKER R34 POPPED.   REPAIRED SHORTED TERMINAL LUGS ON L405 L2 DOOR GIRT BAR ANNUNCIATOR LT IAW WDM 25-66-11.  OPERATIONS CHECKED OKAY.
